On the Euler characteristic of the link of a weighted homogeneous mapping

Volume 81 / 2003

Piotr Dudziński Annales Polonici Mathematici 81 (2003), 1-6 MSC: 14P05, 57R70. DOI: 10.4064/ap81-1-1

Abstract

The paper is concerned with an effective formula for the Euler characteristic of the link of a weighted homogeneous mapping $F:{{\mathbb R}}^{n}\rightarrow {{\mathbb R}}^{k}$ with an isolated singularity. The formula is based on Szafraniec's method for calculating the Euler characteristic of a real algebraic manifold (as the signature of an appropriate bilinear form). It is shown by examples that in the case of a weighted homogeneous mapping it is possible to make the computer calculations of the Euler characteristics much more effective.

Authors

  • Piotr DudzińskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-925 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image